Open Access
February 2007 Einstein metrics on connected sums of $S^2 \times S^3$
J. Kollár
J. Differential Geom. 75(2): 259-272 (February 2007). DOI: 10.4310/jdg/1175266266


In this paper we construct infinitely many families of Einstein metrics on the connected sums of arbitrary number of copies of $S^2 \times S^3$. We realize these 5-manifolds as total spaces of Seifert bundles over Del Pezzo orbifolds. A Kähler–Einstein metric on the Del Pezzo orbifold is then lifted to an Einstein metric using the Kobayashi–Boyer–Galicki method.


Download Citation

J. Kollár. "Einstein metrics on connected sums of $S^2 \times S^3$." J. Differential Geom. 75 (2) 259 - 272, February 2007.


Published: February 2007
First available in Project Euclid: 30 March 2007

zbMATH: 1118.53026
MathSciNet: MR2286822
Digital Object Identifier: 10.4310/jdg/1175266266

Rights: Copyright © 2007 Lehigh University

Vol.75 • No. 2 • February 2007
Back to Top